# SDR P5CA9600589

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT OTBD FRONT SPAR VERTICAL RIB STIFFENER IN NR 3 MAIN TANK AT WS 670.  TEMP REPAIR, STOP DRILLED CRACK AND INSTALLED A REPAIR STRAP PER HAECO REPAIR SCHEME R-57-21-32967 AND BOEING FAX APPROVAL.
